# SDR AUS20011022

- Difficulty date: September 14, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5751 · Ailerons
- Part: Screw
- Part number: NAS2219
- Condition: Misinstalled
- Location: Lt Aileron
- Component: Wing, Control S
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) LT AILERON ATTACHMENT SCREWS INCORRECTLY LOCATED. AILERON HAD PREVIOUSLY BEEN REMOVED FOR ACCESS AND SCREWS HAD MISSED THE ANCHOR NUTS DURING REPLACEMENT. PERSONNEL/MAINTENANCE ERROR.
